Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 49, Number 6 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 49, Number 6 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF    
On sequences of polynomials and the distribution of their zeros
Otto Szász.
Bull. Amer. Math. Soc. 49 (1943), 377-383
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008274
A note on separation axioms and their application in the theory of a locally connected topological space
J. W. T. Youngs.
Bull. Amer. Math. Soc. 49 (1943), 383-385
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008132
Intersections of contractible polyhedra
Edward G. Begle.
Bull. Amer. Math. Soc. 49 (1943), 386-387
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0007984
On linear combinations of quadratic forms
Lloyd L. Dines.
Bull. Amer. Math. Soc. 49 (1943), 388-393
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008068
Note on a conjecture due to Euler
E. T. Bell.
Bull. Amer. Math. Soc. 49 (1943), 393-394
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008078
Set-coordinates for lattices
Alan D. Campbell.
Bull. Amer. Math. Soc. 49 (1943), 395-398
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008598
On non-cut sets of locally connected continua
W. M. Kincaid.
Bull. Amer. Math. Soc. 49 (1943), 399-406
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008694
New proofs of the theorems of Beltrami and Kasner on linear families
John DeCicco.
Bull. Amer. Math. Soc. 49 (1943), 407-412
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008173
The Pell equation in quadratic fields
Ivan Niven.
Bull. Amer. Math. Soc. 49 (1943), 413-416
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008079
Field concentration near circular conductors
H. Poritsky.
Bull. Amer. Math. Soc. 49 (1943), 417-421
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008394
On the sieve method of Viggo Brun
R. D. James.
Bull. Amer. Math. Soc. 49 (1943), 422-432
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008229
Notes on the Bertini involution
Ethel I. Moody.
Bull. Amer. Math. Soc. 49 (1943), 433-436
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008163
A note on approximation by rational functions
H. Kober.
Bull. Amer. Math. Soc. 49 (1943), 437-443
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008093
A remark on algebras of matrices
Winston M. Scott.
Bull. Amer. Math. Soc. 49 (1943), 444-446
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008067
The distribution of integers represented by binary quadratic forms
Gordon Pall.
Bull. Amer. Math. Soc. 49 (1943), 447-449
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008084
The Betti groups of symmetric and cyclic products
C. E. Clark.
Bull. Amer. Math. Soc. 49 (1943), 450-454
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008139
Groups transitive on the $n$-dimensional torus
Deane Montgomery and Hans Samelson.
Bull. Amer. Math. Soc. 49 (1943), 455-456
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008140
On non-denumerable graphs
P. Erdös and S. Kakutani.
Bull. Amer. Math. Soc. 49 (1943), 457-461
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008136
Addendum to the paper “Generalized Fischer groups and algebras”
R. H. Bruck.
Bull. Amer. Math. Soc. 49 (1943), 461
More Information
Full-text PDF    
On the radical of a general ring
Jakob Levitzki.
Bull. Amer. Math. Soc. 49 (1943), 462-466
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0008072
On the crossing of extremals at focal points
L. J. Savage.
Bull. Amer. Math. Soc. 49 (1943), 467-469
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009101
The number of independent components of the tensors of given symmetry type
Richard H. Bruck and T. L. Wade.
Bull. Amer. Math. Soc. 49 (1943), 470-472
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010469